標題: The super connectivity of the pancake graphs and the super laceability of the star graphs
作者: Lin, CK
Huang, HM
Hsu, LH
資訊工程學系
Department of Computer Science
關鍵字: Hamiltonian;Hamiltonian connected;Hamiltonian laceable;connectivity
公開日期: 12-六月-2005
摘要: A k-containerC(u, v) of a graph G is a set of k-disjoint paths joining u to v. A k-container C(u, v) of G is a k*-container if it contains all the vertices of G. A graph G is k*-connected if there exists a k*-container between any two distinct vertices. Let kappa(G) be the connectivity of G. A graph G is super connected if G is i*-connected for all 1 <= i <= kappa(G). A bipartite graph G is k*-laceable if there exists a k*-container between any two vertices from different parts of G. A bipartite graph G is super laceable if G is i*-laceable for all 1 <= i <= kappa(G). In this paper, we prove that the n-dimensional pancake graph P(n) is super connected if and only if n not equal 3 and the n-dimensional star graph S(n) is super laceable if and only if n not equal 3. (c) 2005 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.tcs.2005.02.007
http://hdl.handle.net/11536/13582
ISSN: 0304-3975
DOI: 10.1016/j.tcs.2005.02.007
期刊: THEORETICAL COMPUTER SCIENCE
Volume: 339
Issue: 2-3
起始頁: 257
結束頁: 271
顯示於類別:期刊論文


文件中的檔案:

  1. 000229938600004.pdf